# SDR SWIA200515286

- Difficulty date: July 15, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 19,930 hours, 29,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3472001001
- Part serial: 0187
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 11,870 hours, 15,929 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CONTROL FAULT FLAPS EXTEND TO 7 DEGREES.  REPLACED FLAP COMPUTER IAW 27-50-06.  OPERATIONAL CHECK GOOD.
